MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/20/2024, it was reported by an arthrex employee via (b)(4) that an ar-18700-09 driver shaft was twisted.This occurred during a case that carried on and was completed successfully with backup parts.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver with the screw head.

Brand Name
DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20426726
Report Number1220246-2024-08094
Device Sequence Number20958904
Product Code LXH
UDI-Device Identifier00888867313781
UDI-Public(01)00888867313781(11)200702(10)1392025
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T4, SELF RETAINING,MINI AO
Device Catalogue NumberAR-18700-09
Device Lot Number1392025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown